Evolutionary optimization of network reconstruction from derivative-variable correlations

  • Authors
  • Leguia MG, Andrzejak RG, Levnaji¿ Z
  • UPF authors
  • ANDRZEJAK ., RALPH GREGOR;
  • Type
  • Scholarly articles
  • Journal títle
  • Journal of Physics A: Mathematical and Theoretical
  • Publication year
  • 2017
  • Volume
  • 50
  • Number
  • 33
  • Pages
  • 0-0
  • ISSN
  • 1751-8113
  • Publication State
  • Published
  • Complete citation
  • Leguia MG, Andrzejak RG, Levnaji¿ Z. Evolutionary optimization of network reconstruction from derivative-variable correlations. Journal of Physics A: Mathematical and Theoretical 2017; 50(33).
Bibliometric indicators
  • 10 times cited Scopus
  • 8 times cited WOS
  • Índex Scimago de 0.843(2017)